The other day our doctor bluntly informed us that people with schizophrenia dont live long. Then I read a post on here by a father of someone who had passed early. (I cant find it again I still havent figured out how to use this site. Is there a facebook page? It would be easier) My son has been on various drugs since diagnosis at 15, he is now 32 and on a high dose of colozopine and a depo injection. For the last few years he has been having severe reactions to certain foods , going into a kind of delirium where he was hallucinating even though he was full of psych drugs. We found out that schizophrenics often cant digest dairy which ferments in the gut into a kind of opiate . So we stopped dairy, he stopped hallucinating. But he was still having times of delirium just not as severe. So we watched all his reactions to everything he ate. Honey on toast for breakfast , bam he was gone into delirium. Dates on his breakfast gone. Too much bread gone. So I did lots of research, what I found is he is probably having what is called diabetic delirium. He was classified as pre-diabetic. There is a big link with diabetes and schizophrenia. I think it is because of the toxicity of the drugs. They are over loading the liver and pancreas and kidneys. The pancreas just cannot cope and produce enough insulin. The drugs make it too acidic and it stops production of sodium bicarbonate which it needs to produce enough insulin to regulate the blood sugar. My question is even though these drugs work are they making things worse. The good thing is we have finally found something that will help. Taking bicarb soda with magnesium and iodine will clear all toxins from cells , organs and blood. ( They give bi-carb to chemo patients.) He had his first dose this morning. He also takes chorophyll or spirulina which also helps with this and decreases the body odour from taking these drugs. I dont want my son to die early, even though we have been to hell and back, he deserves a chance to live. He is the kindest most gentle soul . I have been asking doctors for years about what is happening to him and none of them could tell me. I hope this helps someone else out there. Colozapine is toxic and does have side effects. I’ll do another post when hes tried this antidote for a while, by the way the web site i found it on written by a doctor says it is something everyone on medication or eating toxic food should do. It can prevent cancer.
I’d love to have the name of the site. Thank you for posting this. I commend your research and am glad you have had good results.
i have read that life expectancy was not as long for people with scz. While the drugs, for those who take them, would be a factor, there is a tendency in the unmedicated to not take care of other health issues that occur.
I’m sure its just a matter of time before my son’s scz gets in the way of him taking his immunosuppressives to maintain his kidney transplant. He also refuses any dental care.
Sure I looked at lots of research I’ll try and find it for you.
Apologies I have trouble using this website i have replied to you on the next lady’s comment.
I agree about that , my son had trouble looking after himself so he moved back home over 10 years ago. Since then hes been off the pot , there is no sugar in the house and we eat the healthiest of food, lots of fresh vegies .I think that this taken into account shows how toxic these drugs are , with the effect they are having on him.
And your concern about diabetes is valid. Sadly, we have a lot of experience in the kidney failure world -not from diabetes, our sons’ kidney failure was from a genetic kidney disease. Diabetes is a big factor in kidney failure for many people. Drugs are processed through our liver and kidneys. People die every day in the USA on a list waiting for an organ transplant. Its a lucky person with diabetes that is able to receive a pancreas and a kidney graft.